Record number :
29093
Title of article :
Conformally flat 3-manifolds with constant scalar curvature
Author/Authors :
CHENG، Qing-Ming نويسنده , , ISHIKAWA، Susumu نويسنده , , SHIOHAMA، Katsuhiro نويسنده ,
Issue Information :
فصلنامه با شماره پیاپی سال 1999
Pages :
-208
From page :
209
To page :
0
Abstract :
We classify complete conformally flat three dimensional Riemannian manifolds with constant scalar curvature and constant squared norm of Ricci curvature tensor by applying the Generalized Maximum Principle due to H. Omori.
Keywords :
aphid sex pheromone , pea aphid , Wind tunnel , plant-host complex , aphid parasitoid , Aphidiinae
Journal title :
Journal of the Mathematical Society of Japan
Journal title :
Journal of the Mathematical Society of Japan
Serial Year :
1999
Link To Document :
بازگشت